# SDR SWIA200923021

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 16,078 hours, 13,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON BOTTOM RIGHT OF LEFT EMERGENCY EXIT DOOR AND FLOOR TRACK INOP.  (FLT 6487)  RESEATED CONNECTOR.
